Sebastian Andres
Title
Cited by
Cited by
Year
Invariance principle for the random conductance model
S Andres, MT Barlow, JD Deuschel, BM Hambly
Probability Theory and Related Fields 156 (3-4), 535-580, 2013
862013
Invariance principle for the random conductance model in a degenerate ergodic environment
S Andres, JD Deuschel, M Slowik
Annals of Probability 43 (4), 1866-1891, 2015
652015
Energy inequalities for cutoff functions and some applications
S Andres, MT Barlow
Journal für die reine und angewandte Mathematik (Crelles Journal) 699, 183-215, 2015
462015
Harnack inequalities on weighted graphs and some applications to the random conductance model
S Andres, JD Deuschel, M Slowik
Probability Theory and Related Fields 164 (3-4), 931-977, 2016
392016
Quenched invariance principle for random walks with time-dependent ergodic degenerate weights
S Andres, A Chiarini, JD Deuschel, M Slowik
The Annals of Probability 46 (1), 302-336, 2018
362018
Particle approximation of the Wasserstein diffusion
S Andres, MK von Renesse
Journal of Functional Analysis 258 (11), 3879-3905, 2010
362010
Continuity and estimates of the Liouville heat kernel with applications to spectral dimensions
S Andres, N Kajino
Probability Theory and Related Fields 166 (3-4), 713-752, 2015
302015
Heat kernel estimates for random walks with degenerate weights
S Andres, JD Deuschel, M Slowik
Electron. J. Probab. 21 (33), 1-21, 2016
282016
Invariance principle for the random conductance model with dynamic bounded conductances
S Andres
Ann. Inst. H. Poincaré Probab. Statist. 50 (2), 352-374, 2014
192014
Berry–Esseen theorem and quantitative homogenization for the random conductance model with degenerate conductances
S Andres, S Neukamm
Stochastics and Partial Differential Equations: Analysis and Computations 7 …, 2019
142019
Heat kernel estimates and intrinsic metric for random walks with general speed measure under degenerate conductances
S Andres, JD Deuschel, M Slowik
Electronic Communications in Probability 24, 2019
102019
Pathwise differentiability for SDEs in a smooth domain with reflection
S Andres
Electronic Journal of Probability 16, 845-879, 2011
102011
Pathwise differentiability for SDEs in a convex polyhedron with oblique reflection
S Andres
Annales de l'IHP Probabilités et statistiques 45 (1), 104-116, 2009
102009
Green kernel asymptotics for two-dimensional random walks under random conductances
S Andres, JD Deuschel, M Slowik
Electronic Communications in Probability 25, 2020
42020
Uniqueness and regularity for a system of interacting Bessel processes via the Muckenhoupt condition
S Andres, MK von Renesse
Transactions of the American Mathematical Society 364 (3), 1413-1426, 2012
42012
Diffusion Processes with Reflection
S Andres
42010
Quenched local limit theorem for random walks among time-dependent ergodic degenerate weights
S Andres, A Chiarini, M Slowik
arXiv preprint arXiv:2001.10740, 2020
12020
Local Limit Theorems for the Random Conductance Model and Applications to the Ginzburg-Landau Interface Model
S Andres, PA Taylor
arXiv preprint arXiv:1907.05311, 2019
12019
Stochastic Financial Models
S ANDRES
Lecture notes, University of Cambridge, 2019
12019
Diffusion processes on branching Brownian motion
S Andres, L Hartung
arXiv preprint arXiv:1607.08132, 2016
12016
The system can't perform the operation now. Try again later.
Articles 1–20